Antibiotics and CD

Discussion in 'Cambridge Weight Plan' started by canireallydothis!!, 15 November 2006 Social URL.

  1. canireallydothis!!

    canireallydothis!! Gold Member

    Diet:
    Cambridge!
    My GP has given me a course of antibiotics (erethromycin) for 5 days, he knows I am on CD and is ok with that

    Just a question, has anyone taken antibiotics whilst on CD and did they feel ok? I have taken them in the past pre CD and they have been known to upset my stomach.

    Any advice welcome

    Ta!
     
  2. Avatar

    MiniMins.com Matched Content

  3. Isobel1965

    Isobel1965 Gold Member

    I took that anti-biotic in January whilst SSing and I was fine! A wee bit nauseous but I put that down to the chest infection that I had.

    You should be fine, hun!
     
  4. canireallydothis!!

    canireallydothis!! Gold Member

    Diet:
    Cambridge!
    Brill, thanks so much Isobel x
     
  5. Isobel1965

    Isobel1965 Gold Member

    No problemo - hope you feel better soon!
     
  6. clairejen

    clairejen Lurker

    Diet:
    JUDDDish
    Vicky, just a word of warning, I am violently allergic to erythromycin, I vomit uncontrollably. If you start any such symptoms stop taking the pills immediately, they will be the cause. The first time I was given them it took 24 hours to have that effect.
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...

Share This Page